# SDR DL76L971430

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spin Brake
- Condition: Broken
- Location: Rt Nlg Wheel
- Component: 141T991112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT NOSE WHEEL SPIN DOWN BRAKE ARM BROKEN AND MISSING.  REPLACED SPIN BRAKE ASSY.
